# SDR SWIA201641927

- Difficulty date: February 2, 2016
- Submitted: February 29, 2016
- Operation: Air carrier
- Aircraft: N814SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15100
- Aircraft time: 25,034 hours, 15,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER CENTER INTERCOSTAL HAD CORROSION.  REMOVED AND REPLACED THE INTERCOSTA IAW SRM.  NO LEAKS NOTED.
